You are here: MIMS > EPrints
MIMS EPrints

2006.111: Some model theory of sheaves of modules

2006.111: Mike Prest, Vera Puninskaya and Alexandra Ralph (2004) Some model theory of sheaves of modules. Journal of Symbolic Logic, 69 (4). 1187-1200. ISSN 0022-4812

Full text available as:

PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
220 Kb

DOI: 10.2178/jsl/1102022218

Abstract

We explore some topics in the model theory of sheaves of modules. First we describe the formal language that we use. Then we present some examples of sheaves obtained from quivers. These, and other examples, will serve as illustrations and as counterexamples. Then we investigate the notion of strong minimality from model theory to see what it means in this context. We also look briefly at the relation between global, local and pointwise versions of properties related to acyclicity.

Item Type:Article
Subjects:MSC 2000 > 03 Mathematical logic and foundations
MSC 2000 > 14 Algebraic geometry
MSC 2000 > 16 Associative rings and algebras
MIMS number:2006.111
Deposited By:Professor Mike Prest
Deposited On:22 May 2006

Download Statistics: last 4 weeks
Repository Staff Only: edit this item